| Model Number |
3544425 |
| Medical Device Problem Codes |
Material Rupture (1546); Adverse Event Without Identified Device or Use Problem (2993)
| Health Effect - Clinical Codes |
Capsular Contracture (1761); Deformity/ Disfigurement (2360)
| Date of Event |
12/27/2021
Type of Reportable Event
Serious Injury
Event or Problem Description
It was reported that a 37-year-old female who underwent a primary breast augmentation with a mentor memorygel, 425 cc silicone breast implant experienced bilateral silent rupture post procedure.An office visitation confirmed the issue.As a result, patient scheduled for removal on (b)(6) 2022.This report relates to the left prosthesis.
Additional Manufacturer Narrative
Since the device has not been returned for analysis, no product failure analysis can be conducted, and no determination of possible contributing factors can be made.As such, the investigation will be closed.If the complaint device is received in the future, the investigation will be reopened and conducted as appropriate.A manufacturing record evaluation (mre) was performed, and no anomalies were found related to this complaint.In addition, the mre verifies that the device was manufactured in accordance with documented specification and procedures.Reason for device explant and/or reoperation: rupture.Mentor is submitting this report pursuant to the provisions of 21 cfr, part 803.This report may be based on information which mentor has not been able to investigate or verify prior to the required reporting date.This report does not reflect a conclusion by fda, mentor, or its employees that the report constitutes an admission that the device, mentor, or its employees caused or contributed to the potential event described in this report.If certain information is unknown, not available or does not apply, the section/field of the form is left blank.Manufacturer¿s reference number: (b)(4).
Additional Manufacturer Narrative
Per additional information received on september 8, 2023, indicated that date of removal re-scheduled for (b)(6) 2023.Manufacturer¿s reference number: (b)(4).
Additional Manufacturer Narrative
Per additional information received on october 18, 2023, stated that the patient experienced bilateral capsular contracture unknown grade.As a result, patient underwent partial capsulectomy and bilateral replacements with unspecified implants with circumareolar mastopexy.Both implants were intact.Manufacturer¿s reference number: (b)(4).